Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 101, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Sep 12, 2008, 11:04 PM CDT for 4 parishes in Louisiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 12, 2008, 11:04 PM CDT (04:04 UTC)
- Expired
- Sep 12, 2008, 11:30 PM CDT
- In force
- 26 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Acadia Parish, LA, Jefferson Davis Parish, LA, Lafayette Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 80 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 12, 7:54 PM CDT | Tornado Watch | SPC | 14 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 4.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KLCH 130404 TORLCH LAC001-053-055-113-130430- /O.NEW.KLCH.TO.W.0101.080913T0404Z-080913T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 1104 PM CDT FRI SEP 12 2008 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * TORNADO WARNING FOR... EXTREME WEST CENTRAL LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA... ACADIA PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES...IOTA...CROWLEY... EAST CENTRAL JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA... NORTHEASTERN VERMILION PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES...KAPLAN...ABBEVILLE... * UNTIL 1130 PM CDT * AT 1059 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES SOUTH OF ABBEVILLE...OR ABOUT NEAR INTRACOASTAL CITY...MOVING NORTHWEST AT 53 MPH. * THE TORNADO WILL BE NEAR... ABBEVILLE BY 1110 PM CDT... KAPLAN BY 1120 PM CDT... CROWLEY BY 1130 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A SMALL INTERIOR ROOM. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT SATURDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. LAT...LON 3032 9269 3046 9246 2985 9198 2978 9210 TIME...MOT...LOC 0404Z 143DEG 46KT 2987 9212 $$ GRIFFIN/KUYPER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Sep 12, 8:36 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Sep 12, 8:36 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
836 PM CDT FRI SEP 12 2008
.UPDATE...
UPDATED ZONES AND CWF FOR TORNADO WATCH 900...WHICH EXTENDS THE
TORNADO WATCH ACROSS THE ENTIRE CWA FOR TONIGHT. 24
&&
.PREV DISCUSSION... /ISSUED 430 PM CDT FRI SEP 12 2008/
DISCUSSION...AS HAS BEEN THE CASE SINCE HE ENTERED THE GULF OF
MEXICO...IKE HAS REMAINED UNABLE TO DEVELOP A SOLID INNER CORE.
BURSTS OF CONVECTION...AT TIMES QUITE INTENSE...HAVE CONTINUED TO
DEVELOP ON PRIMARILY THE SOUTHERN AND EASTERN QUADRANTS...THEN
ROTATE AROUND THE LARGE CIRCULATION...WEAKENING ON THE WESTERN
FLANK. RADAR VELOCITIES IN THESE OUTER BANDS RANGE FROM 90 TO 100
KT AT GREATER THAN 5 KFT. FIRST SIGNIFICANT RAIN BANDS NOW ONSHORE
THE LOUISIANA AND TEXAS COASTLINES.
IN SHORT...THE WORST IS YET TO COME.
NO MAJOR TRACK/INTENSITY/WIND FIELD CHANGES ON THE LATEST NHC
ADVISORY...SO NO CHANGES WERE REQUIRED TO THE HAZARD OR WIND
GRIDS.
THE AMOUNT OF WATER PILING ON THE COAST IN BASICALLY AN EAST
NORTHEAST FLOW HAS BEEN STAGGERING. 9 FEET AT CALCASIEU PASS SOUTH
OF CAMERON THAT HAS ONLY LEVELED OFF RECENTLY AS WE APPROACH
ASTRONOMICAL LOW TIDE. I SHUDDER TO THINK WHAT THAT VALUE WILL
CLIMB TO ONCE THE HURRICANE FORCE SOUTHEAST AND SOUTH WINDS
COMMENCE...WHICH UNFORTUNATELY WILL COINCIDE WITH THE HIGH TIDE
LATER THIS EVENING.
AFTER IKE...MODELS ARE STILL IN REASONABLE AGREEMENT IN BRINGING A
FRONT...THE ONE THAT PICKS UP IKE...THROUGH THE AREA EARLY MONDAY.
THIS COULD RESULT IN AN ADDITIONAL 2 PLUS INCHES OF AREAWIDE
RAINFALL...WHICH WOULD OBVIOUSLY EXACERBATE ANY FLOODING BROUGHT
ABOUT BY IKE. ON THE PLUS SIDE...THE FRONT WILL BRING IN COOLER
AND DRIER CONDITIONS.
GOOD LUCK TO EVERYONE TONIGHT AND TOMORROW.
AVIATION...TROPICAL STORM FORCE WIND GUSTS ARE ALREADY IMPACTING
THE 1-10 CORRIDOR TERMINALS. KAEX NEAR TROPICAL STORM FORCE...AND
WILL BE THERE SHORTLY. CONDITIONS WILL CONTINUE TO DETERIORATE.
MARINE...RECENT GUST OF 75 MPH REPORTED BY MRSL1...MARSH ISLAND.
ANOTHER REPORT CAME IN FROM A PLATFORM 30 SE OF SABINE PASS WITH A
102 MPH WIND GUST. WAVE HEIGHTS CURRENTLY RUNNING AROUND 16-17
FEET WITHIN THE 20 NM ZONES...AND I CAN ONLY IMAGINE WHATS GOING
ON BEYOND THERE.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 79 82 77 86 71 / 100 100 70 60 50
KBPT 80 82 78 86 71 / 100 100 70 60 50
KAEX 77 84 76 85 68 / 100 100 70 60 50
KLFT 78 83 76 86 70 / 100 100 50 60 50
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...TROPICAL STORM WIND WARNING UNTIL 10 PM CDT SATURDAY FOR THE
FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...EVANGELINE...
JEFFERSON DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...
ST. LANDRY...UPPER ST. MARTIN...VERNON.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.
HURRICANE WIND WARNING UNTIL 10 PM CDT SATURDAY FOR THE
FOLLOWING ZONES: BEAUREGARD...CALCASIEU.
HURRICANE WARNING FOR THE FOLLOWING ZONES: CAMERON...IBERIA...
ST. MARY...VERMILION.
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...
TYLER.
HURRICANE WIND WARNING UNTIL 10 PM CDT SATURDAY FOR THE
FOLLOWING ZONES: HARDIN...JASPER...NEWTON...ORANGE...TYLER.
HURRICANE WARNING FOR THE FOLLOWING ZONES: JEFFERSON.
GM...HURRICANE WARNING FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM...WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
EXTENDING FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL
CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA EXTENDING FROM 20 NM TO 60 NM.
&&Hazardous weather outlook, Sep 12, 6:09 AM CDT, 16 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 609 AM CDT FRI SEP 12 2008 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-131115- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 609 AM CDT FRI SEP 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT HURRICANE IKE WILL CONTINUE TO MOVE TOWARDS THE UPPER TEXAS COAST TODAY AND IS EXPECTED TO MAKE LANDFALL NEAR GALVESTON TONIGHT. TROPICAL STORM FORCE WINDS OF 40 MPH OR HIGHER ARE EXPECTED TO SPREAD ACROSS ALL OF SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA BY THIS AFTERNOON. HURRICANE FORCE WINDS OF 75 MPH OR HIGHER ARE EXPECTED ACROSS ALL OF SOUTHEAST TEXAS AND PORTIONS OF SOUTHWEST LOUISIANA ALONG AND SOUTH OF A LINE FROM DERIDDER TO LAKE CHARLES TO GRAND CHENIER LATER TODAY INTO TONIGHT. MAJOR STORM SURGE FLOODING WILL BE SIGNIFICANT TO DEVASTATING IN MANY AREAS...WITH A 20 TO 25 FOOT STORM SURGE EXPECTED ALONG THE JEFFERSON COUNTY COAST AND AROUND SABINE LAKE...AND SLIGHTLY LESSER VALUES ALONG THE CAMERON PARISH COAST AND AROUND VERMILION BAY. TORNADOES WILL BE POSSIBLE ACROSS ALL AREAS TODAY THROUGH SATURDAY. INLAND FLOODING WILL ALSO BE LIKELY WHERE ANY PERSISTENT RAIN BANDS SET UP ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HURRICANE IKE WILL MOVE NORTHWARD AWAY FROM THE REGION ON SATURDAY...WITH RAIN CHANCES DIMINISHING FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY INTO TOMORROW. SHAMBURGER
In the hours before
Local storm report, Sep 12, 8:59 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
859 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HURRICANE CAMERON 29.80N 93.30W
09/12/2008 CAMERON LA OTHER FEDERAL
WINDS GUSTING TO 73 MPH AT THE NOS TIDE STATION.
&&
BRAZZELLLocal storm report, Sep 12, 9:01 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
901 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HURRICANE NEDERLAND 29.97N 94.00W
09/12/2008 JEFFERSON TX ASOS
59 MPH GUST REPORTED AT SOUTHEAST TEXAS REGIONAL AIRPORT.
&&
BRAZZELLLocal storm report, Sep 12, 10:36 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1036 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HURRICANE NEDERLAND 29.97N 94.00W
09/12/2008 JEFFERSON TX ASOS
WIND GUST TO 73 MPH AT THE NEDERLAND AIRPORT.
&&
BRAZZELLLocal storm report, Sep 12, 10:37 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1037 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HURRICANE NEDERLAND 29.97N 94.00W
09/12/2008 JEFFERSON TX ASOS
WIND GUST TO 73 MPH AT THE SOUTHEAST TEXAS REGIONAL
AIRPORT.
&&
BRAZZELLLocal storm report, Sep 12, 10:40 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1040 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HURRICANE CAMERON 29.80N 93.30W
09/12/2008 CAMERON LA OTHER FEDERAL
WIND GUST TO 76 MPH AT THE NOS STATION AT CALCASIEU PASS.
&&
BRAZZELLLocal storm report, Sep 12, 10:46 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1046 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HURRICANE SABINE PASS 29.73N 93.89W
09/12/2008 JEFFERSON TX OTHER FEDERAL
WIND GUST OF 70 MPH AT SABINE PASS NOS STATION.
&&
BRAZZELLThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 7:07 PM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 23 min |
| Sep 12, 7:21 PM CDT | Tornado Warning | LCH | Rapides, Vernon | 24 min |
| Sep 12, 7:32 PM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 28 min |
| Sep 12, 7:46 PM CDT | Tornado Warning | LCH | Rapides, Vernon | 29 min |
| Sep 12, 7:58 PM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 32 min |
| Sep 12, 8:27 PM CDT | Tornado Warning | LCH | Acadia, Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 33 min |
| Sep 12, 9:23 PM CDT | Tornado Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 37 min |
| Sep 12, 10:03 PM CDT | Tornado Warning | LCH | Acadia, Allen, Evangeline, Lafayette, Saint Landry | 27 min |
| Sep 12, 10:41 PM CDT | Tornado Warning | LCH | Acadia, Allen, Evangeline, Iberia, Lafayette, Saint Landry and 1 more | 49 min |
| Sep 13, 12:06 AM CDT | Tornado Warning | LCH | Rapides | 24 min |
| Sep 13, 12:07 AM CDT | Tornado Warning | LCH | Allen, Rapides, Vernon | 38 min |
| Sep 13, 1:38 AM CDT | Tornado Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 22 min |
| Sep 13, 1:41 AM CDT | Tornado Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 34 min |
| Sep 13, 2:01 AM CDT | Tornado Warning | LCH | Cameron, Jefferson Davis, Vermilion | 29 min |
| Sep 13, 2:08 AM CDT | Tornado Warning | LCH | Acadia, Jefferson Davis, Vermilion | 37 min |
| Sep 13, 2:20 AM CDT | Flash Flood Warning | LCH | Calcasieu | 6 hr |
| Sep 13, 2:35 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Jefferson Davis | 14 min |
| Sep 13, 2:38 AM CDT | Tornado Warning | LCH | Acadia, Allen, Cameron, Evangeline, Jefferson Davis, Vermilion | 37 min |
| Sep 13, 2:55 AM CDT | Tornado Warning | LCH | Acadia, Vermilion | 35 min |
| Sep 13, 3:26 AM CDT | Tornado Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 34 min |
| Sep 13, 3:29 AM CDT | Tornado Warning | LCH | Acadia, Lafayette, Vermilion | 46 min |
| Sep 13, 3:38 AM CDT | Tornado Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 37 min |
| Sep 13, 3:57 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Rapides, Vernon | 33 min |
| Sep 13, 4:11 AM CDT | Tornado Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Rapides, Saint Landry and 1 more | 34 min |
| Sep 13, 5:14 AM CDT | Tornado Warning | LCH | Beauregard, Calcasieu, Vernon | 46 min |
| Sep 13, 5:25 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 35 min |
| Sep 13, 5:32 AM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Calcasieu, Cameron, Jefferson Davis, Vernon | 6 hr |
| Sep 13, 5:51 AM CDT | Tornado Warning | LCH | Beauregard, Vernon | 24 min |
| Sep 13, 7:16 AM CDT | Tornado Warning | LCH | Acadia, Allen, Cameron, Jefferson Davis, Vermilion | 29 min |
| Sep 13, 7:43 AM CDT | Tornado Warning | LCH | Allen, Jefferson Davis | 32 min |
| Sep 13, 8:48 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Vernon | 27 min |
| Sep 13, 9:10 AM CDT | Tornado Warning | LCH | Allen, Rapides, Vernon | 35 min |
| Sep 13, 9:41 AM CDT | Flash Flood Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 3 more | 3 hr |
| Sep 13, 11:18 AM CDT | Tropical Storm Warning | LCH | 6 hr | |
| Sep 13, 11:35 AM CDT | Tornado Warning | LCH | Cameron | 25 min |
| Sep 13, 11:40 AM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 35 min |
| Sep 13, 11:59 AM CDT | Tornado Warning | LCH | Calcasieu, Cameron | 31 min |
| Sep 13, 12:33 PM CDT | Tornado Warning | LCH | Beauregard, Calcasieu, Cameron | 27 min |
| Sep 13, 12:42 PM CDT | Tornado Warning | LCH | Rapides | 33 min |
| Sep 13, 1:18 PM CDT | Tornado Warning | LCH | Beauregard, Calcasieu, Vernon | 27 min |
| Sep 13, 1:26 PM CDT | Tornado Warning | LCH | Beauregard, Vernon | 34 min |
| Sep 13, 2:04 PM CDT | Tornado Warning | LCH | Vernon | 26 min |
| Sep 13, 2:32 PM CDT | Tornado Warning | LCH | Beauregard, Rapides, Vernon | 28 min |
| Sep 13, 4:22 PM CDT | Lake Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 8 hr |
| Sep 13, 4:43 PM CDT | Small Craft Advisory | LCH | 14 hr | |
| Sep 13, 5:46 PM CDT | Tornado Warning | LCH | Allen, Beauregard | 29 min |
Nearby
Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.